# SDR DL72W010880

- Difficulty date: May 31, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- Aircraft time: 62,810 hours, 42,584 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Housing
- Part number: 651782119
- Part serial: 1770A
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST A-SYS HYDRAULICS ON LANDING GEAR RETRACTION PRESSURE AND QTY DECREASED TO ZERO.  FOUND A-SYS FILTER MODULE CRACKED AT CHECK VALVE REPLACED SAME.
